MAUDE Adverse Event Report: MEDTRONIC IRELAND ENDURANT II ILIAC STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TR

MEDTRONIC IRELAND ENDURANT II ILIAC STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TR
Model Number ETLW1620C146E
Medical Device Problem Codes Obstruction of Flow (2423); Material Deformation (2976)
Health Effect - Clinical Codes Vascular Dissection (3160); Thrombosis/Thrombus (4440)
Date of Event 06/25/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
An endurant ii bifurcate stent graft system was implanted in the endovascular treatment of a 64mm x 54mm abdominal aortic aneurysm.It was reported that during the index procedure, the right etlw1620c124e limb was placed short of anticipated landing zone and required a limb extension being placed.The left external iliac artery was dissected during access and a etew2020c82e stent was implanted to treat the dissection.Two days later, the patient presented emergently with cold pulseless legs.A cta was performed which showed the right iliac etlw1620c146e device was kinked and thrombosed, the left external iliac was thrombosed also.Intervention was performed, the physician performed bilateral femoral cutdowns and bilateral embolectomies.A non mdt stent was placed in the kinked right limb and then both limbs were ballooned at the same time to 16mms.It was reported, the cause of the dissection to the left external iliac was caused during access which the physician felt was a cause of inadequate visualization with fluoro unit and pt size.It was also reported, the 20 portion of the left limb was next to the 16 portion of the right limb and once the dissected left external iliac shut down it caused the pressure to increase in the left common iliac making the 20 portion compress the 16 portion of the right iliac limb.No additional clinical sequalae were provided and the patient is fine.
 
Additional Manufacturer Narrative
H6: device code corrected to most appropriate code for complaint.Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.

Brand Name
ENDURANT II ILIAC STENT GRAFT
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TR
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
EI 
MDR Report Key12201678
Report Number9612164-2021-02816
Device Sequence Number4225829
Product Code MIH
UDI-Device Identifier00763000388997
UDI-Public00763000388997
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P100021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/15/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2022
Device Model NumberETLW1620C146E
Device Catalogue NumberETLW1620C146E
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/25/2021
Supplement Date Received by Manufacturer08/18/2021
Initial Report FDA Received Date07/21/2021
Supplement Report FDA Received Date09/15/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient Age63 YR